# SDR QXEA01771

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND ELEVATOR TOP SKIN STATION YH139.00 TO YH150.00 HAS COUNTER SUNK RIVETS PULLING THROUGH THE SKIN.  REPAIRED IAW DHC-8 SRM 51-40-00.
